MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 AXIUM PRIME BRPL HLX; DEVICE, EMBOLIZATION, VASCULAR

MICRO THERAPEUTICS, INC. DBA EV3 AXIUM PRIME BRPL HLX; DEVICE, EMBOLIZATION, VASCULAR
Model Number APB-2-8-HX-ES
Medical Device Problem Codes Separation Failure (2547); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the axium coil had a defect with release/progression during the procedure.The report stated no additional information could be provided, and follow-up was not possible.There was no patient injury reported with the event.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key10729021
Report Number2029214-2020-01047
Device Sequence Number3006299
Product Code KRD
UDI-Device Identifier00847536021020
UDI-Public00847536021020
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2021
Device Model NumberAPB-2-8-HX-ES
Device Catalogue NumberAPB-2-8-HX-ES
Device Lot NumberA661809
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1